Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Calpol Original Infant Suspension 200ml
  • Calpol Original Infant Suspension 200ml
  • Calpol Original Infant Suspension 200ml
  • Calpol Original Infant Suspension 200ml
  • Calpol Original Infant Suspension 200ml
  • Calpol Original Infant Suspension 200ml
Calpol Original Infant Suspension 200ml_32

Calpol Original Infant Suspension 200ml

Availability: In stock

£4.49 RRP £6.20
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 100 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Calpol Original Infant Suspension 200ml

Availability: In stock

£4.49 RRP £6.20
Warning Maximum Product Quantity of 100
 
  • Contains 200ml of Calpol Infant suspension
  • Easy to use syringe applicator included
  • Relieves pain, colds and fever
 
 To Buy This Product You Must Answer the Below Questions
* Answer Required
  • no-u.png
  • yes-u.png

Some medication licenses are restricted by gender. Transgender patients must select their biological gender - we apologise to any patients with objections. If you are transgender please contact us after registering if required

(Please describe typical symptoms even if you are not currently suffering from them)

  • no-u.png
  • yes-u.png

  • I will fully read the leaflet provided with this product
  • I will inform my own GP of this purchase if appropriate
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.
  • I consent to being assessed and treated online via this platform
  • I consent to having medicines delivered to my chosen shipping address and I have risk assessed this address to ensure children, vulnerable individuals or pets cannot access the delivery.

 

  • no-u.png
  • yes-u.png
Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 100
 

Calpol Original Infant Suspension 200ml

£4.49

Checked By

What is Calpol Infant?

Calpol Infant is a liquid medicine that helps to relieve pain and fever. It’s suitable for children as young as 2 months old and is still effective for children as old as 6, making it the perfect cold and pain relief for young families. Calpol Infant comes with an easy to use syringe, which makes giving medicine to little ones easier and safer.

 

What happens when my child has a cold?

When your child or infant has a cold, they will show the same kinds of symptoms that an adult experiencing a cold would. The biggest difference is that your child may experience cold symptoms for longer than an adult would. Some of the most common cold symptoms to look for in children include:

  • Headaches
  • Raised temperature
  • Muscle aches
  • Blocked or runny nose
  • Coughs
  • Sneezes
  • Sore throat

 

How will Calpol Infant relieve my child’s pain and fever?

Calpol Infant contains the active ingredient paracetamol, which is a common and popular pain killer. Not only does paracetamol work as a pain relief, it also helps to relieve high temperatures and reduce fever, helping to ease your little one’s cold symptoms.

 

Can I give this medicine to my child if they’re taking other medication?

You should speak to your doctor or Chemist 4 U pharmacist before giving Calpol Infant Suspension to your child if they are taking other medication, as some medicines can interact when used together. This can cause unwanted side effects or make your medication less effective.

Do not give your child this product if they are taking other medication which contains paracetamol. Speak to your doctor or Chemist 4 U pharmacist before giving your child this medicine if they are taking:

  • Metoclopramide or domperidone, which are used for nausea and vomiting
  • Colestyramine, which is used for high cholesterol
  • Anticoagulants, also known as blood thinners, such as warfarin
  • Anticonvulsants, which are used to treat epilepsy

 

How to use Calpol Infant suspension?

Shake well before use. Attach the measuring syringe securely to the top of the Calpol bottle and overturn the bottle, keeping the syringe firmly in place. Gently pull down on the plunger to measure the correct dose for your child. Turn the bottle and syringe the right way up and then twist the syringe out of the bottle neck. Place the end of the syringe into your child’s mouth, placing it against the cheek, and gently release the medicine. Release the medicine bit by bit and give them chance to swallow if necessary. Clean the syringe after each use.

 

What is the correct dosage for my child?

Each child will need a different dosage of this product, depending on their age. Give each dose no more than 4 times in any 24-hour period and leave at least 4 hours between each dosage:

  • Children aged 2 – 3 months who weigh more than 4kg: 2.5ml
  • Children aged 3 – 6 months: 2.5ml
  • Children aged 6 – 24 months: 5ml
  • Children aged 2 – 4 years: 7.5ml (measure 5ml and 2.5ml in syringe)
  • Children aged 4 – 6 years: 10ml (measure 2 x 5ml in syringe)

 

Can I take this medicine if I’m an adult?

Adults can take Calpol Infant suspension, but there are a few additional warnings that you should keep in mind:

  • If you are taking oral contraceptives (the pill) you may find that this product will be less effective at treating your pain or fever
  • If you drink a lot of alcohol you may be more likely to experience the side effects of this medication
  • You should speak to your doctor or Chemist 4 U pharmacist before taking this product if you are pregnant or breastfeeding

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Calpol Infant, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Calpol Infant not be used?

Calpol Infant is not suitable for use on children younger than 2 months old. This product is not suitable for 2 – 3-month-old infants who weigh less than 4kg or were born before 37 weeks. Do not use this product if you or your child are allergic to any of the listed ingredients. Speak to your doctor or Chemist 4 U pharmacist before using this product if:

  • Your child has serious liver or kidney problems.
  • Your child has an inherited intolerance to fructose or has been diagnosed with an intolerance to some other sugars.

If you are an adult and want to take Calpol Infant, please read the patient information leaflet carefully before using this product.

 

Does this product have any side effects?

Like all medications, Calpol Infant can have side effects, although not everyone will get them. These side effects include:

  • Allergic reactions, e.g. swelling of the face, tongue, or throat, difficulty swallowing, shortness of breath.
  • Becoming unusually tired.
  • Unexpected bruising or bleeding.
  • Getting more infections (such as colds) than usual.
  • Serious skin reactions, e.g. skin reddening, blisters, rash.

If you or your child experience these or any other side effects while using Calpol Infant, stop using this product and speak to your doctor or Chemist 4 U pharmacist immediately. For more information about reporting side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

How to store this medicine

Store in a cool, dry place that is below 25 degrees C. Store in original packaging, keeping bottle in outer carton. Do not use after expiry date printed on packaging as passed.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about an addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

The active ingredient is: Paracetamol 120 mg per 5 ml.


Other ingredients are: Sucrose, sorbitol liquid (E420), glycerol, polysorbate 80, asulfame potassium, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), ethyl parahydroxybenzoate (E214), dispersible cellulose, xanthan gum and purified water. The flavouring is strawberry and colouring is carmoisine (E122).


Each 5 ml of this product contains 2.2 g of sucrose.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

If your little one is sick it can be a worrying time. It’s difficult to see your baby feeling so uncomfortable and unwell, and you’ll be searching for something that can help to nurse them back to health.

Well, to make your life easier we’re going to take a look at some of the most common illnesses your baby could be suffering from and what you can give them to help make it all better.

Deciding to become vegan is a big choice, which is why many people research everything they need to know about all things veganism before they take the plunge.

One of the things you may consider if you’re a vegan or vegan-to-be is your medication, and whether or not you can take your usual remedies when you’re following a vegan diet.

Well, today we’re going to shed a little light on the situation, so you can make the best choices for you and your body.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Baby & Toddler / Colds Brands / Calpol Pharmacy / Coughs, Colds & Flu / Cough Medicines / Cough Medicine for Kids Pharmacy / Pain Relief / Paracetamol / Paracetamol for Kids

>